# SDR ABXA030205

- Difficulty date: October 30, 2002
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- Aircraft time: 86,860 hours, 27,054 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SHOWED CRACK LOWER AFT CORNER.  REMOVED DAMAGE IAW DC-8 SRM 53-2-0.  FABRICATED DOUBLER, TRIPLER, AND FILLER IAW DC-8 SRM 53-2-0.  INSTALLED DOUBLER, TRIPLER AND FILLER IAW DC-8 SRM 51-1-20D, AND REA D853-44030MR.
